Results 1 to 9 of 9
  1. #1
    Cupid is offline Junior Member
    Join Date
    Aug 2016
    Posts
    139

    Might have gyno - please advise!!

    I feel a tiny little lump behind my left nipple only that is tender to the squeeze...I don't recall it being there in the past.

    I am 24, and on TRT.
    I am 5'6, 180lbs, 13% BF

    My current blast is:
    500mg/week Test C
    350mg/week NPP
    70mg/day Var

    Also taking:
    HCG 350iu EOD
    Anastrazole 1.25mg EOD
    Pramipexole .25mg ED
    Finasteride 1mg ED

    Does anything here stick out to you as a blatant misplanning in protocol that would cause gyno to develop? I can't figure out any possibility other than one....and that is that for the last week I ran out of pramipexole so I wasn't taking it for 7 days while still taking the NPP.

    Is 1 week of NPP @ 350mg seriously enough to cause gyno?
    From what I understood, the prolactin related gyno issues would only occur when estrogen levels were already high to begin with.....in my case, 1.25mg Arimidex EOD should be more than enough to control estrogen from 500 test and the small conversion from 350 NPP and whatever tiny bit is caused by the HCG.

    Can someone point out what I am missing here? Was it really because of that one week?

    Either way. How do I fix this.
    Should I run a Letro protocal for a week and see if there is any improvement?
    Will Letro interfere with any of the other compounds i am taking? Also forgot to mention I am currently on T3 and Clen .
    Will running Letro mid-cycle cause any side effects I should be aware of?
    I know their full on sexual block it causes, but I am also on 500mg Test, that should still keep it working correct?
    Will I get really dry from it and have some joint pain?
    Will I lose strength due to no water retention?
    Will their be mood related effects?

    And then how will I handle the estrogen rebound when I come off, seeing as how by that time I will be closer to my cruise dose of 200 Test & 100 Deca per week.

    Please advise.

    Thank You!

  2. #2
    MuscleScience's Avatar
    MuscleScience is offline ~AR-Elite-Hall of Famer~
    Join Date
    Oct 2006
    Location
    ShredVille
    Posts
    12,631
    Blog Entries
    6
    Might just get some novadex at 20mg/day I would think
    With your other ancillaries though it shouldn't be a problem.
    ďIf you can't explain it to a second grader, you probably don't understand it yourself.Ē Albert Einstein

    "Juice slow, train smart, it's a long journey."
    BG

    "In a world full of pussies, being a redneck is not a bad thing."
    OB

    Body building is a way of life..........but can not get in the way of your life.
    BG

    No Source Check Please, I don't know of any.


    Depressed? Healthy Way Out!

    Tips For Young Lifters


    MuscleScience Training Log

  3. #3
    john13 is offline Junior Member
    Join Date
    Mar 2017
    Posts
    104
    gyno can be caused by estrogen or prolactin and yh there are people very sensitive to deca /tren . so it can be because estrogen or bcs prolactin. you should do some bw. then up your adex or prami

  4. #4
    Obs's Avatar
    Obs
    Obs is offline Changed Man
    Join Date
    Apr 2007
    Posts
    20,193
    As ms said. Ralox or nolva. You shouldnt need a high dose.run 20 mg per day till blast ends and levels drop.
    If it isnt cured by then bump it up to 60 mg per day for a couple weeks and if its still not cured get ready for surgery.

  5. #5
    Cupid is offline Junior Member
    Join Date
    Aug 2016
    Posts
    139
    Ok, will the nolva be an issue next to any of the other compounds?
    T-3
    Clen

    Still keep running the AI at same dosage while adding nolvladex is ok?

  6. #6
    tommybahama is offline Junior Member
    Join Date
    Jul 2017
    Posts
    60
    I got a mini lump from cycling when both E and DHT were in check, still there. It developed on a 250mg cruise too which I thought was funny

  7. #7
    Obs's Avatar
    Obs
    Obs is offline Changed Man
    Join Date
    Apr 2007
    Posts
    20,193
    Quote Originally Posted by Cupid View Post
    Ok, will the nolva be an issue next to any of the other compounds?
    T-3
    Clen

    Still keep running the AI at same dosage while adding nolvladex is ok?
    All clear. Just add nolva.

  8. #8
    Ashop's Avatar
    Ashop is online now Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,943
    Quote Originally Posted by john13 View Post
    gyno can be caused by estrogen or prolactin and yh there are people very sensitive to deca/tren. so it can be because estrogen or bcs prolactin. you should do some bw. then up your adex or prami
    I'd get some blood work before I made adjustments or additions since your already using ARIMIDEX and PRAMI

  9. #9
    geezuschrist's Avatar
    geezuschrist is offline Associate Member
    Join Date
    Feb 2017
    Posts
    401
    Your "cruise dose" is like a small cycle to some. Can't be healthy long term

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •